# SDR SWIA202053729

- Difficulty date: September 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rws 53.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WS 53.60 BATTERY RIB AFT CHANNEL CRACKED AT TOP, MARKED.  C-CHECK RO 10/29/2020.  REMOVED AND INSTALLED NEW BATTERY RIB ASSEMBLY P/N 601R10203-8, REF DWG CRJ200 SRM.
